MathSciNet Relay Station
MathSciNet bibliographic data
MR2073312 (2005h:53054) 53C21 (53C45)
Eremenko, A. Metrics of positive curvature with conic singularities on the sphere. Proc. Amer. Math. Soc. 132 (2004), no. 11, 3349–3355 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement